# SDR IPXA2018032727905

- Difficulty date: March 11, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 68,726 hours, 12,369 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77851
- Condition: Corroded
- Location: Bs 1561-1601
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,  CENTER CARGO BAY LONGERON 37R HAS CORROSION AT THREE LOCATIONS BETWEEN BS 1561 TO 1601.REPAIRED THE LONGERON IAW EA 011-5310-01-A7175, REV IR, AND EO MD11-5310-67916-A.
